American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] A. L. Chistov. A bound for the degree of a system of equations determining the variety of reducible polynomials. St. Petersburg Math. J. 24 (2013) 513-528.
Abstract, references, and article information
View Article: PDF

[2] Yukihide Takayama. Raynaud-Mukai construction and Calabi-Yau threefolds in positive characteristic. Proc. Amer. Math. Soc. 140 (2012) 4063-4074.
Abstract, references, and article information
View Article: PDF

[3] Ana-Maria Castravet and Jenia Tevelev. Rigid curves on $\overline{M}_{0,n}$ and arithmetic breaks. Contemporary Mathematics 564 (2012) 19-67.
Book volume table of contents
View Article: PDF

[4] Christof Geiß, Bernard Leclerc and Jan Schröer. Generic bases for cluster algebras and the Chamber Ansatz. J. Amer. Math. Soc. 25 (2012) 21-76. MR 2833478.
Abstract, references, and article information
View Article: PDF

[5] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information
View Article: PDF

[6] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information
View Article: PDF

[7] B. A. Sethuraman and Klemen Sivic. Jet schemes of the commuting matrix pairs scheme. Proc. Amer. Math. Soc. 137 (2009) 3953-3967. MR 2538555.
Abstract, references, and article information
View Article: PDF

[8] Jie Xiao and Fan Xu. A multiplication formula for module subcategories of Ext-symmetry. Proc. Amer. Math. Soc. 137 (2009) 2517-2528. MR 2497463.
Abstract, references, and article information
View Article: PDF

[9] Ana-Maria Castravet. The Cox ring of $\overline {M}_{0,6}$. Trans. Amer. Math. Soc. 361 (2009) 3851-3878. MR 2491903.
Abstract, references, and article information
View Article: PDF

[10] Hirotachi Abo, Giorgio Ottaviani and Chris Peterson. Induction for secant varieties of Segre varieties. Trans. Amer. Math. Soc. 361 (2009) 767-792. MR 2452824.
Abstract, references, and article information
View Article: PDF

[11] Amit Hogadi. Products of Brauer-Severi surfaces. Proc. Amer. Math. Soc. 137 (2009) 45-50. MR 2439423.
Abstract, references, and article information
View Article: PDF

[12] R. Bezrukavnikov and D. Kaledin. Fedosov quantization in positive characteristic. J. Amer. Math. Soc. 21 (2008) 409-438. MR 2373355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Christof Geiß and Jan Schröer. Extension-orthogonal components of preprojective varieties. Trans. Amer. Math. Soc. 357 (2005) 1953-1962. MR 2115084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Slawomir Rams. Three-divisible families of skew lines on a smooth projective quintic. Trans. Amer. Math. Soc. 354 (2002) 2359-2367. MR 1885656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sergey Fomin and Andrei Zelevinsky. Cluster algebras I: Foundations. J. Amer. Math. Soc. 15 (2002) 497-529. MR 1887642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Sandra Di Rocco and Andrew J. Sommese. Line bundles for which a projectivized jet bundle is a product. Proc. Amer. Math. Soc. 129 (2001) 1659-1663. MR 1814094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Mauro C. Beltrametti and Andrew J. Sommese. Projective manifolds with small pluridegrees. Trans. Amer. Math. Soc. 352 (2000) 3045-3064. MR 1641087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Nguyen Tu Cuong. Remarks on the non-Cohen-Macaulay locus of Noetherian schemes. Proc. Amer. Math. Soc. 126 (1998) 1017-1022. MR 1425118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. P. Cavaliere, M. E. Rossi and G. Valla. On the resolution of certain graded algebras . Trans. Amer. Math. Soc. 337 (1993) 389-409. MR 1110573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Geoffrey Mason. Varieties attached to an ${\rm SL}\sb 2(2\sp k)$-module . Proc. Amer. Math. Soc. 116 (1992) 343-350. MR 1100661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Aidan Schofield and Michel Van den Bergh. The index of a Brauer class on a Brauer-Severi variety . Trans. Amer. Math. Soc. 333 (1992) 729-739. MR 1061778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. De Concini, G. Lusztig and C. Procesi. Homology of the zero-set of a nilpotent vector field on a flag manifold . J. Amer. Math. Soc. 1 (1988) 15-34. MR 924700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Lex E. Renner. Classification of semisimple algebraic monoids . Trans. Amer. Math. Soc. 292 (1985) 193-223. MR 805960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] George S. Avrunin and Leonard L. Scott. A Quillen stratification theorem for modules. Bull. Amer. Math. Soc. 6 (1982) 75-78. MR 634435.
Abstract, references, and article information
View Article: PDF

[26] Shmuel Rosset. Generic matrices, $K_2$, and unirational fields. Bull. Amer. Math. Soc. 81 (1975) 707-708. MR 0422298.
Abstract, references, and article information
View Article: PDF


Results: 1 to 26 of 26 found      Go to page: 1